A new trend on TikTok recently emerged called the Benadryl Challenge. Whatever you do, we urge you not to become involved in the Benadryl Challenge and to read this to help understand the dangers.

The trend sees teenagers taking an antihistamine drug called Benadryl to gain a so-called of ‘trip’ or ‘high’.

This challenge is very dangerous and can result in a life-threatening overdose. The symptoms usually include blurry vision, confusion, heart and breathing problems, seizures, coma, and even death.

In May, three teenagers were admitted to hospital after doing the TikTok Benadryl challenge.

Do not take part in the TikTok Benadryl Challenge

If you see the Benadryl trend anywhere online, we urge you not to take part or to promote the trend with friends.

Just because something is dubbed a challenge, does not mean you should say yes to it. Especially when the consequences include overdose and death.

If you know anybody who might be involved with this Benadryl trend, please inform them that help is available and offer your support.

Friends don’t let friends do stupid things.

Help is available

If you or someone you know has been affected by this and need someone to speak to, here are some resources to get support. 

Talk to Frank
Call: 0300 123 6600
Visit: talktofrank.com
Offers free confidential drugs information and advice 24 hours a day.

The Mix
Call: 0808 808 4994
Visit: themix.org.uk
A free and confidential multi-channel support service to help you deal with any challenge you are facing.

ChildLine
Call: 0800 1111
Visit: childline.org.uk
A counselling service for children and young people.

Addiction Helper
Call: 0800 024 1499
Visit: addictionhelper.com
Free help for anyone affected by addiction.